Girl Ends Up Near Death From Taking ‘The Pill’

FINALLY -- Comprehensive, authoritative information about vaccine exemptions you can trust, from Alan Phillips, J.D., a leading vaccine rights attorney with years of experience helping clients throughout the U.S. legally avoid vaccines in a wide variety of vaccine-refusal settings. Recommended By Dr. Tenpenny

GET YOUR COPY TODAY


A 19-year-old named Eleanor Waring began feeling chest and back pain shortly before Christmas. Eventually, she was left without the ability to walk and her breathing was compromised by extreme pain. It was discovered that Waring had pneumonia and furthermore, blood clots inside of her lungs, both of which were the driving factors in her downswing.

She was given a multitude of tests, all coming up short for answers to what had caused the life-threatening condition. It was eventually discovered that the contraceptive pill Eleanor was taking was the root cause. The combined contraceptive pill she was taking triples the risk of blood clots due to containing oestrogen.

According to Daily Mail, Eleanor had the following to say in regards to the matter.

‘Each time I got a new one I was told about the blood clot risk but you’re told how rare it is. Now that it’s happened to me, I don’t feel like it’s that rare.

‘I feel like people should know about the risks of the pill a lot more and take them more seriously. When blood clots occur they can be potentially fatal.

‘Obviously, no one wants their friends or family members to go through that. I’d never want anyone to go through what I’ve been through.’

Eleanor’s symptoms were a 4-week build up that started off as a simple cough, eventually leading to the more serious backpain. Doctors originally considered a urine infection as the diagnosis and Eleanor was given antibiotics. Eventually, the pain was too much for Eleanor and she began to realize the matter was much more serious than a simple infection.

‘I woke up in that much pain before Christmas that I rang 111. I didn’t think it was a blood clot at all – it’s not something I would ever consider.

‘I mentioned to the doctor at the minor injuries department that I had chest pains and they also thought I might have a urine infection that hadn’t cleared up and a chest infection as well.’

‘By that point it had become so bad that I couldn’t walk anymore due to the chest pain and I was crying out in pain. The pain was coming from the front and back of my back and it was so painful to breathe.

‘When I started crying that made it even more painful. The pain in my lower back had completely gone by then.’

According to the sexual health charity FPA, blood clots stemming from contraceptive pill usage is rare at between 5 and 12 per every 100,000 girls.

Bekki Burbidge, deputy chief executive, said: ‘The combined pill and other types of combined hormonal contraception, such as the vaginal ring and contraceptive patch, are associated with a small risk of developing a blood clot, which is why you should always be asked about your medical history and whether you smoke before being prescribed one of these methods.

‘Blood clots can be very serious, but the risk of a blood clot in women using the pill or other combined hormonal contraception is very small – in fact you’re more likely to get a blood clot when you’re pregnant or have just given birth.

‘If you’re worried, it’s important not to suddenly stop using your contraception and risk an unwanted pregnancy.

‘Speak to a doctor or nurse if you have any concerns and remember that there are many different methods of contraception available, so you should never feel like you have to keep using a method you’re not happy with.’

WILL YOU HELP US FIGHT ON?

Donate make donation checks payable to CHOONADI, LLC, owner of Vaxxter.com 7380 Engle Road Middleburgh Hgts, OH 44130

Please follow and like us:

Comments

comments

Be the first to comment on "Girl Ends Up Near Death From Taking ‘The Pill’"

Leave a comment

Your email address will not be published.


*